Browse "MA-Journal Papers(저널논문)" by Issue Date

Showing results 101 to 120 of 1593

101
Comparison of Fitness and Popularity: Fitness-Popularity Dynamic Network Model

Jung, Ho Hyun; Lee, Jae-Gilresearcher; Lee, Namgil; Kim, Sung-Horesearcher, JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, v.2018, 2018-12

102
Ferromagnetic to Paramagnetic Transition in Spherical Spin Glass

Baik, Jinho; Lee, Ji Oonresearcher; Wu, Hao, JOURNAL OF STATISTICAL PHYSICS, v.173, no.5, pp.1484 - 1522, 2018-12

103
Waveforms of molecular oscillations reveal circadian timekeeping mechanisms

Jo, Hang-Hyun; Kim, Yeon Jeong; Kim, Jae Kyoungresearcher; Foo, Mathias; Somers, David E.; Kim, Pan-Jun, COMMUNICATIONS BIOLOGY, v.1, no.1, 2018-11

104
Exponential torsion growth for random 3-manifolds

Baik, Hyungryulresearcher; Bauer, David; Gekhtman, Ilya; Hamenstaedt, Ursula; Hensel, Sebastian; Kastenholz, Thorben; Petri, Bram; et al, International Mathematics Research Notices, v.2018, no.21, pp.6497 - 6534, 2018-11

105
Deep learning application to time-series prediction of daily chlorophyll-a concentration

Cho, HyungMin; Choi, U-Jinresearcher; Park, Heekyungresearcher, WIT Transactions on Ecology and the Environment, v.215, pp.157 - 163, 2018-10

106
Preface: Seventh Workshop on Graph Classes, Optimization, and Width Parameters, Aussois, France, October 2015

Corneil, Derek; Oum, Sang-ilresearcher; Paul, Christophe, DISCRETE APPLIED MATHEMATICS, v.248, pp.1 - 2, 2018-10

107
Deformations of convex real projective manifolds and orbifolds

Choi, Suhyoungresearcher; Lee, Gye-Seon; Marguis, Ludovic, Advanced Lectures in Mathematics, v.40, pp.263 - 310, 2018-10

108
A Remark on the Paper “Properties of Intersecting Families of Ordered Sets” by O. Einstein

Oum, Sang-ilresearcher; Wee, Sounggun, COMBINATORICA, v.38, no.5, pp.1279 - 1284, 2018-10

109
RAPOPORT–ZINK UNIFORMIZATION OF HODGE-TYPE SHIMURA VARIETIES

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e16, pp.1 - 36, 2018-09

110
A note on the equivalence of two semiparametric estimation methods for nonignorable nonresponse

Morikawa, Kosuke; Kim, Jae Kwangresearcher, STATISTICS & PROBABILITY LETTERS, v.140, pp.1 - 6, 2018-09

111
THE HENON EQUATION WITH A CRITICAL EXPONENT UNDER THE NEUMANN BOUNDARY CONDITION

Byeon, Jaeyoungresearcher; Jin, Sangdon, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.38, no.9, pp.4353 - 4390, 2018-09

112
Non-parametric Bayesian multivariate metaregression: an application in environmental epidemiology

Sim, Gyuseok; Kim, Ho; Zanobetti, Antonella; Schwartz, Joel; Chung, Yeonseungresearcher, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS, v.67, no.4, pp.881 - 896, 2018-08

113
Grothendieck Duality and Q-Gorenstein Morphisms

Lee, Yongnamresearcher; Nakayama, Noboru, PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, v.54, no.3, pp.517 - 648, 2018-08

114
Siegel families with application to class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong-Sung, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.148, no.4, pp.751 - 771, 2018-08

115
Three Hierarchical Levels of Big-Data Market Model Over Multiple Data Sources for Internet of Things

Jang, Busik; Park, Sangdon; Lee, Joohyung; Hahn, Sang-Geunresearcher, IEEE ACCESS, v.6, pp.31269 - 31280, 2018-07

116
Adaptive Restart of the Optimized Gradient Method for Convex Optimization

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.178, no.1, pp.240 - 263, 2018-07

117
BOUNDEDNESS, STABILIZATION, AND PATTERN FORMATION DRIVEN BY DENSITY-SUPPRESSED MOTILITY

Jin, Hai-Yang; Kim, Yong-Jungresearcher; Wang, Zhi-An, SIAM JOURNAL ON APPLIED MATHEMATICS, v.78, no.3, pp.1632 - 1657, 2018-07

118
Bounds for the coefficients of cusp forms for Gamma(0)(3)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.188, pp.48 - 70, 2018-07

119
RAPOPORT–ZINK SPACES OF HODGE TYPE

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e8, pp.1 - 110, 2018-06

120
Singly periodic free boundary minimal surfaces in a solid cylinder of H-2 x R

Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.171, pp.208 - 237, 2018-06

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0